MathSciNet Relay Station
MathSciNet bibliographic data
MR1313107 30C65 (35J70)
Manfredi, Juan J.; Villamor, Enrique Mappings with integrable dilatation in higher dimensions. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 2, 235–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement